On the length of a extremal rational curve.
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 609-612
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
extremal ray, rational curve, exceptional locus of an elementary contraction, vanishing theorem
@article{IM_1991__105_3_143926,
author = {Yujiro Kawamata},
title = {On the length of a extremal rational curve.},
journal = {Inventiones mathematicae},
pages = {609--612},
year = {1991},
volume = {105},
number = {3},
zbl = {0751.14007},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143926/}
}
Yujiro Kawamata. On the length of a extremal rational curve.. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 609-612. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143926/